# SDR ASOA200801417

- Difficulty date: October 30, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 11,575 hours, 7,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD FLOOR SUPPORT AT STA 280.  CORROSION ON FWD FLOOR SUPPORT AT STA 280 IS OUT OF LIMITS.  REMOVED CORRODED SUPPORT, LOCATED DRILL AND INSTALLED NEW SUPPORT PER CRJ 700 SRM 51-40-00, 51-42-06 AND 51-44-00.  SUPPLEMENTAL-SDR CLOSED 11/17/2008.
